# SDR SWIA2024082673001

- Difficulty date: July 31, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT FS 605.00 BETWEEN STGR 18R AND 19R (FILED - CLOSED)REMOVED CORROSION FROM FRAME ANGLE AT FS 605.00 BETWEEN STGR 18R AND 19R WITH REFERENCE TO SRM 51-21-06 AND DISCOVERED CRACK.  REPAIRED FRAME ANGLE AT FS 605.00 WITH REFERENCE TO REO 601R-53-61-8210 REV "--" DATED 2024-08-12.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.
